Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pain in buttocks. Painful while bending. Taking aleve, using heating pad. Could it be a pulled muscle?

Lower left back pain right above the buttocks . very painful when bending. I am taking aleve which works to relieve some of the pain and also heating pad which feels good but this is day two and it seems to be really bad when trying to get up in the mornings from bed getting up from a sitting position and bending over. Pulled muscle maybe?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
This sounds like pain being generated from your facet joints which are the small joints at the back of your spine. They can wear out and cause pain. The treatment initially is physiotherapy, core strengthening, anti-inflammatory medication. If your symptoms persist then an Xray and MRI / CT scan may be warranted. Some surgeons will give cortisone shots into the facet joints if these seem to be the cause of the pain.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor